# SDR ASAA0640042

- Difficulty date: January 18, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547960
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON BS 847 FRAME.  REMOVED AND REPLACED FRAME IAW B737-400 SRM 51-40-05, 51-40-02, AND DWG 65-47960.  (M)
